# SDR SWAA2024102942511

- Difficulty date: September 27, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO FLOOR RAIL AT STA 767 +4 RBL 8 WL 155.5 ON LOWER SIDE AROUND FASTENER HOLE HAS SPOT OF CORROSION.<[01] FLOOR RAIL SPLICE REPLACED. FOR WORK ACCOMPLISHED REF TASKCARD#TTG8Q00W71VA;[02] VERIFIED STEP 1
